American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A26) AND publication=(mosc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] E. Yu. Netaĭ. Geometric differential equations on bundles of Jacobians of curves of genus 1 and 2. Trans. Moscow Math. Soc. 74 (2013) 281-292.
Abstract, references, and article information
View Article: PDF

[2] O. Yu. Makarenkov. Poincaré index and periodic solutions of perturbed autonomous systems. Trans. Moscow Math. Soc. 70 (2009) 1-30. MR 2573636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1